Alert archive / Nebraska / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 237, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jul 7, 2013, 9:04 PM MDT for Keith County, Perkins County, Nebraska. It was in force for 56 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 7, 2013, 9:04 PM MDT (03:04 UTC)
- Expired
- Jul 7, 2013, 10:00 PM MDT
- In force
- 56 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Keith County, NE, Perkins County, NE
The radar
The North Platte radar (KLNX), 154 km from the middle of the area, began a volume at 03:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 7, 9:15 PM MDT | TSTM WND DMG | 8 Ne Grant, NE | ESTIMATED 60 MPH WIND GUST BLEW DOWN AND DAMAGED CORN CROPS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 7, 5:03 PM MDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 3.1 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1221 J/kg
- Mixed-layer CIN
- -61 J/kg
- Mixed-layer LCL
- 2100 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- -39 m²/s²
- 0-3 km storm-relative helicity
- 66 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.3
The text
As transmitted, in the capitals the NWS used until 2016.
649
WUUS53 KLBF 080304
SVRLBF
NEC101-135-080400-
/O.NEW.KLBF.SV.W.0237.130708T0304Z-130708T0400Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
904 PM MDT SUN JUL 7 2013
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN KEITH COUNTY IN SOUTHWEST NEBRASKA...
PERKINS COUNTY IN SOUTHWEST NEBRASKA...
* UNTIL 1000 PM MDT
* AT 902 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES NORTHWEST
OF GRANT...AND MOVING EAST AT 25 MPH.
HAZARD...HALF DOLLAR SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
GRANT...MADRID...ELSIE...GRAINTON AND WILD HORSE SPRING.
THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 139 AND 150.
THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 54 AND 83.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4070 10155 4074 10203 4102 10202 4114 10127
4070 10126 4069 10149 4070 10152
TIME...MOT...LOC 0305Z 267DEG 24KT 4091 10179
HAIL...1.25IN
WIND...60MPH
$$
BUTTLER2 follow-up statements
680
WWUS53 KLBF 080332
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1032 PM CDT SUN JUL 7 2013
NEC101-135-080400-
/O.CON.KLBF.SV.W.0237.000000T0000Z-130708T0400Z/
KEITH NE-PERKINS NE-
932 PM MDT SUN JUL 7 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR PERKINS AND
SOUTHERN KEITH COUNTIES UNTIL 1000 PM MDT...
AT 930 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES NORTH OF
MADRID...AND MOVING EAST AT 30 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
LOCATIONS IMPACTED INCLUDE...
ELSIE AND GRAINTON.
THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 139 AND 150.
THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 54 AND 83.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4070 10155 4074 10203 4102 10202 4114 10127
4070 10126 4069 10149 4070 10152
TIME...MOT...LOC 0332Z 251DEG 27KT 4097 10153
HAIL...1.00IN
WIND...<50MPH
$$
BUTTLER095
WWUS53 KLBF 080345
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1045 PM CDT SUN JUL 7 2013
NEC101-135-080356-
/O.CAN.KLBF.SV.W.0237.000000T0000Z-130708T0400Z/
KEITH NE-PERKINS NE-
945 PM MDT SUN JUL 7 2013
...THE SEVERE THUNDERSTORM WARNING FOR PERKINS AND SOUTHERN KEITH
COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN NORTH PLATTE.
LAT...LON 4070 10155 4074 10203 4102 10202 4114 10127
4070 10126 4069 10149 4070 10152
TIME...MOT...LOC 0346Z 251DEG 27KT 4100 10140
$$
BUTTLERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 7, 6:03 PM MDT, 3 hours 1 minute earlier.
Area forecast discussion, Jul 7, 6:03 PM MDT, 3 hours 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 703 PM CDT SUN JUL 7 2013 .SYNOPSIS... ISSUED AT 321 PM CDT SUN JUL 7 2013 UPPER LEVEL RIDGE HAS CENTERED ITSELF TODAY OVER THE SOUTHERN ROCKIES AND SOUTHERN PLAINS...IN BETWEEN A TROUGH ALONG THE WEST COAST AND A CLOSED LOW OVER THE OHIO RVR VALLEY. SEVERAL WAVES ARE MOVING ON THE NORTHERN PERIPHERY OF THE RIDGE...ACROSS THE NORTHERN AND HIGH PLAINS. ONE IS EXITING THE CWA...AND WAS RESPONSIBLE FOR THE MORNING SWATH OF LIGHT SHOWERS. A SECOND WAVE IS CROSSING THE ROCKIES. THERE IS BETTER SFC MOISTURE COMPARED TO PREVIOUS FEW DAYS...AS DEW PTS HAVE HELD IN THE MID AND UPPER 60S FOR THE AFTERNOON...EVEN WITH TEMPS STILL WARMING INTO THE UPPER 80S TO MID 90S. THE MORNING SHOWERS DID PRODUCE SEVERAL OUTFLOW BOUNDARIES. && .SHORT TERM...(THIS EVENING THROUGH MONDAY) ISSUED AT 321 PM CDT SUN JUL 7 2013 COMPLEX FORECAST THIS EVENING AS SEVERAL REMNANT OUTFLOW BOUNDARIES EXIST ALONG WITH A STALLED OUT SFC BOUNDARY. IN ADDITION MOISTURE HAS INCREASED WITH PRECIPITABLE WATERS NEAR 1.50 INCHES /JUST A LITTLE BELOW 2SD FOR JULY/ AND DEW PTS ARE IN THE MID AND UPPER 60S. THERE IS ALSO A SHORT WAVE MOVING ACROSS THE CENTRAL ROCKIES. THROUGHOUT THE DAY ISOLATED SHOWERS HAVE POPPED UP...HOWEVER MARGINAL SHEAR AND LIMITED CAPE HAS RESULTED IN LITTLE SUSTAINABILITY. AS THE UPPER LEVEL WAVE ARRIVES DO EXPECT THE STORMS TO BECOME A LITTLE MORE ORGANIZED...MAY EVEN SEE SOME MARGINALLY SEVERE WEATHER. OVERNIGHT THE LOW LEVEL JET DEVELOPS AND REMAINS TO THE SOUTH AND EAST...SO LITTLE ASSISTANCE FROM THE JET EXPECTED...HOWEVER THE SHORT WAVE SHOULD BE ENOUGH TO KEEP AT LEAST SOME ISOLD TO SCT SHOWERS/TSTMS GOING. BY MORNING EXPECT ANY ACTIVITY TO BE DIMINISHING AS WAVE PUSHES EAST AND THE ATMOSPHERE RESETS FOR THE NEXT SHORT WAVE. MODELS CONTINUE TO KEEP MOISTURE IN THE AREA...AND THE STALLED BOUNDARY REMAINS ACROSS THE AREA. SOUTH OF THE BOUNDARY...OVER SW NEB...HIGHS SHOULD EASILY RETURN INTO THE 90S...NEAR 90 TO THE NORTH. THIS SHOULD BE ENOUGH FOR ANOTHER ROUND OF ISOLD TO SCT STORMS. INITIATION LOOKS TO BE OVER THE HIGHER TERRAIN EARLY IN THE AFTERNOON THEN PUSHES EAST WITH NEARLY ZONAL FLOW ON THE NORTHERN RIM OF THE RIDGE. .LONG TERM...(MONDAY NIGHT THROUGH SUNDAY) ISSUED AT 321 PM CDT SUN JUL 7 2013 MONDAY NIGHT...AN UPPER LEVEL WAVE IS EXPECTED TO MOVE THROUGH THE REGION. NEBRASKA WILL BE ON THE SOUTHERN EDGE OF THE WAVE...WITH THE SURFACE LOW MOVING EAST ACROSS SD OVERNIGHT. THUNDERSTORMS WILL BE POSSIBLE ACROSS THE AREA BY THE EVENING HOURS...WITH THE BEST CHANCE IN THE NORTH CLOSER TO THE BEST UPPER SUPPORT. EXPECT THUNDERSTORM ACTIVITY /A MCS POSSIBLY/ TO DRIFT EAST WITH THE MID/UPPER LEVEL FEATURE. DEEP SHEAR OF 30-40 KTS AND CAPES OF 2000-3000 J/KG WILL SUPPORT SOME SEVERE STORMS MONDAY NIGHT...ESPECIALLY IN THE NORTH. A COLD FRONT ASSOCIATED WITH THIS SYSTEM WILL LIKELY PUSH INTO THE NORTH EARLY TUESDAY. ANOTHER UPPER WAVE IS EXPECTED TO MOVE ACROSS THE DAKOTAS ON TUESDAY...WITH NEBRASKA ON ITS SOUTHERN EDGE. A FEW THUNDERSTORMS WILL BE POSSIBLE ON TUESDAY/TUESDAY NIGHT AGAIN...BUT LESS COVERAGE IS EXPECTED COMPARED TO MONDAY. THE BEST CHANCE WILL BE IN THE EAST WHERE CAPES OF 2500-3500 J/KG ARE EXPECTED WITH FAVORABLE DEEP SHEAR...ENOUGH FOR A SEVERE THUNDERSTORM RISK AGAIN. THE BEST INSTABILITY LOOKS TO BE IN THE ONEILL AREA LATE TUESDAY. TEMPS ARE EXPECTED TO BE ON THE HOT SIDE AGAIN ON TUESDAY...WITH HIGHS IN THE LOW 90S NORTH TO NEAR 100 SOUTH. AFTER A COOLER WEDNESDAY WITH HIGHS IN THE MID 80S TO LOW 90S...A WARM AND GENERALLY DRY PATTERN IS EXPECTED TO BEGIN ACROSS THE AREA WITH ONLY MINIMAL THUNDERSTORM CHANCES. AN UPPER RIDGE IS EXPECTED TO DOMINATE THE REGION INTO THE WEEKEND...WARMING HIGHS TO NEAR 100 ON FRIDAY AND SATURDAY. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z MONDAY EVENING) ISSUED AT 700 PM CDT SUN JUL 7 2013 A FEW ISOLATED THUNDERSTORMS HAVE DEVELOPED ACROSS THE AREA...WITH ADDITIONAL DEVELOPMENT LIKELY. STORMS HAVE PLENTY OF JUICE TO WORK WITH AND CAN QUICKLY BECOME SEVERE...LARGE HAIL AND DAMAGING WINDS...AND MVFR OR IFR CONDITIONS. MAIN THREAT WILL BE OVER THE NEXT SEVERAL HOURS...THEN AS TEMPS COOL THE THREAT DIMINISHES OVERNIGHT. THE MORNING SHOULD BE VFR...WITH REDEVELOP POSSIBLE TOMORROW AFTERNOON AS THE NEXT SHORT WAVE ARRIVES IN CONJUNCTION WITH PEAK HEATING. HIGHER PROB...30 PERCENT...IS FOCUSED OVER THE NORTHERN PART OF THE NEBRASKA...AN INCLUDED IN THE KVTN TAF. WILL HOLD OFF ON INCLUDING IN THE KLBF TAF AT THIS TIME. && .LBF WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...MASEK SHORT TERM...MASEK LONG TERM...KNUTSVIG AVIATION...MASEK
Hazardous weather outlook, Jul 7, 2:30 PM MDT, 6 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 330 PM CDT SUN JUL 7 2013 NEZ004>010-022>029-035>038-056>059-069>071-094-082030- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 330 PM CDT SUN JUL 7 2013 /230 PM MDT SUN JUL 7 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE THROUGH THIS EVENING. THE AREA OF CONCERN IS ALONG AND WEST OF HIGHWAY 183 AND LARGE HAIL AND WIND DAMAGE ARE THE HAZARDS. OVERNIGHT STRONG STORMS WILL REMAIN POSSIBLE...HOWEVER THE THREAT FOR SEVERE WEATHER WILL DIMINISH. IN ADDITION...DEEP MOISTURE WILL ALLOW FOR STORMS TO PRODUCE LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. SEVERE THUNDERSTORMS ARE POSSIBLE MONDAY AFTERNOON AND EVENING ACROSS ALL OF WESTERN AND NORTH CENTRAL NEBRASKA. LARGE HAIL...WIND DAMAGE AND LOCALLY HEAVY RAINFALL ARE THE THREAT. ONCE AGAIN...STORM ACTIVITY WILL DEVELOP IN THE WEST DURING THE AFTERNOON AND MOVE EAST THROUGHOUT THE AFTERNOON AND EVENING HOURS. SEVERE THUNDERSTORMS CAPABLE OF LARGE HAIL AND WIND DAMAGE ARE POSSIBLE TUESDAY AFTERNOON AND EVENING. THE AREA OF CONCERN IS ALONG AND EAST OF HIGHWAY 183. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED FOR STORMS EXHIBITING STRONG ROTATION...MAINLY ACROSS NORTHWEST NEBRASKA THROUGH 9 PM CDT. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE MASEK
In the hours before
Local storm report, Jul 7, 8:33 PM MDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
933 PM CDT SUN JUL 07 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0914 PM HAIL SUTHERLAND 41.16N 101.13W
07/07/2013 M0.88 INCH LINCOLN NE PUBLIC
&&
JGOMEZSpecial weather statement, Jul 7, 8:35 PM MDT, 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 935 PM CDT SUN JUL 7 2013 NEZ038-080315- CUSTER NE- 935 PM CDT SUN JUL 7 2013 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CUSTER COUNTY UNTIL 1015 PM CDT... AT 930 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR ANSELMO...OR 18 MILES NORTHWEST OF BROKEN BOW...MOVING EAST AT 25 MPH. ANOTHER STORM WAS LOCATED 3 MILES EAST OF SARGENT MOVING EAST AS WELL. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS. THIS STORM IN THE ANSELMO AREA WILL BE NEAR... VICTORIA SPRINGS STATE RECREATION AREA AROUND 940 PM CDT. LILLIAN AND GATES AROUND 950 PM CDT. THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 250 AND 269. THIS INCLUDES HIGHWAY 183 BETWEEN MILE MARKERS 103 AND 120. THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. KNUTSVIG
Local storm report, Jul 7, 8:36 PM MDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
936 PM CDT SUN JUL 07 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 PM HEAVY RAIN 5 N ONEILL 42.53N 98.65W
07/07/2013 E2.00 INCH HOLT NE PUBLIC
ESTIMATED 2 INCHES OF RAIN FELL WITHIN A HALF HOUR.
&&
JGOMEZSpecial weather statement, Jul 7, 8:38 PM MDT, 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 938 PM CDT SUN JUL 7 2013 NEZ027-028-080330- GARFIELD NE-LOUP NE- 938 PM CDT SUN JUL 7 2013 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN LOUP AND CENTRAL GARFIELD COUNTIES UNTIL 1030 PM CDT... AT 934 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR CALAMUS RESERVOIR STATE RECREATION AREA...OR 12 MILES NORTHEAST OF TAYLOR...MOVING EAST AT 15 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. THIS STORM WILL BE NEAR... HOMESTEAD KNOLLS CAMPGROUND AND VIRGINIA SMITH DAM AROUND 950 PM CDT. DEVERRE AROUND 1015 PM CDT. THIS INCLUDES HIGHWAY 183 BETWEEN MILE MARKERS 128 AND 140. THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. KNUTSVIG
Local storm report, Jul 7, 8:41 PM MDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
941 PM CDT SUN JUL 07 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0937 PM HAIL 3 SW HERSHEY 41.13N 101.04W
07/07/2013 E1.00 INCH LINCOLN NE STORM CHASER
&&
BTAYLORSpecial weather statement, Jul 7, 8:51 PM MDT, 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 951 PM CDT SUN JUL 7 2013 NEZ059-080345- LINCOLN NE- 951 PM CDT SUN JUL 7 2013 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL LINCOLN COUNTY UNTIL 1045 PM CDT... AT 948 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES SOUTHEAST OF HERSHEY TO 6 MILES EAST OF DICKENS...AND MOVING EAST AT 15 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... NORTH PLATTE... LAKE MALONEY STATE RECREATION AREA... MAXWELL... BIRDWOOD... SOMERSET... BECK... KEITH... THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 164 AND 194. THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 57 AND 88. THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. BUTTLER
The office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 6:03 PM MDT | Severe Thunderstorm Warning | LBF | Boyd, Holt | 42 min |
| Jul 7, 6:07 PM MDT | Tornado Warning | LBF | Hooker, Logan, McPherson, Thomas | 38 min |
| Jul 7, 6:40 PM MDT | Severe Thunderstorm Warning | LBF | Custer, Lincoln | 65 min |
| Jul 7, 6:45 PM MDT | Severe Thunderstorm Warning | LBF | Holt | 45 min |
| Jul 7, 6:48 PM MDT | Severe Thunderstorm Warning | LBF | Logan, McPherson | 57 min |
| Jul 7, 6:55 PM MDT | Severe Thunderstorm Warning | LBF | Garfield, Wheeler | 50 min |
| Jul 7, 7:09 PM MDT | Severe Thunderstorm Warning | LBF | Custer, Lincoln | 51 min |
| Jul 7, 7:24 PM MDT | Severe Thunderstorm Warning | LBF | Arthur, Keith, Lincoln, McPherson | 51 min |
| Jul 7, 7:45 PM MDT | Severe Thunderstorm Warning | LBF | Custer | 45 min |
| Jul 7, 7:46 PM MDT | Severe Thunderstorm Warning | LBF | Custer, Garfield, Loup, Wheeler | 44 min |
| Jul 7, 7:54 PM MDT | Severe Thunderstorm Warning | LBF | Lincoln | 51 min |
| Jul 8, 3:24 PM MDT | Severe Thunderstorm Warning | LBF | Keya Paha | 51 min |
| Jul 8, 4:12 PM MDT | Severe Thunderstorm Warning | LBF | Keya Paha | 48 min |
| Jul 8, 4:59 PM MDT | Severe Thunderstorm Warning | LBF | Keya Paha | 46 min |
| Jul 8, 5:32 PM MDT | Tornado Warning | LBF | Keya Paha, Rock | 28 min |
| Jul 8, 5:53 PM MDT | Severe Thunderstorm Warning | LBF | Brown, Cherry | 52 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.